Skip to main content
Log in

Über die Summen durch den Zufall bestimmter unabhängiger Größen

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Rec. Math. de Moscou32, 2 (1925), S. 668.

  2. Diese Definition gehört A. Khintchine.

  3. Wir definieren\(P = \mathop {\lim }\limits_{\eta \to 0} \mathop {\lim }\limits_{\eta \to \infty } \mathop {\lim }\limits_{N \to \infty } \mathfrak{W}\left[ {Max\left| {\sum\limits_{k = n}^p {y_k } } \right|_{p = n}^N< \eta } \right].\)

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Kolmogoroff, A. Über die Summen durch den Zufall bestimmter unabhängiger Größen. Math. Ann. 99, 309–319 (1928). https://doi.org/10.1007/BF01459098

Download citation

  • Received:

  • Accepted:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01459098

Navigation